# SDR 20000831SH023

- Difficulty date: August 15, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Amd FALCON2000
- Aircraft serial: 102
- Engine: Cfe CFE73811B
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 305058834
- Condition: Separated
- Location: Engine
- Part time: 279 hours
- Component: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LP FWD STATIC SEAL HAD INSUFFICIENT CLEARANCE BETWEEN THE SEAL AND THE STAGE 2 HPT ROTOR DISK AFT FACE.  POSSIBLE CAUSE IS THE SEPARATION OF THE 2-PIECE STATOR SEAL.  PROBLEM FOUND BY BORESCOPE INSPECTION PER CFE FIELD ENGINEERING INSTRUCTION NR CFE 738-FEI-00-01-R1.  (X)
